MathSciNet Relay Station
MathSciNet bibliographic data
MR2498389 (2010b:53048) 53C08 (53C29 57R20)
Wang, Shuguang Gerbes, holonomy forms and real structures. Commun. Contemp. Math. 11 (2009), no. 1, 109–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement